# SDR QXEA2010091000533

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 8,264 hours, 9,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD SCRAPING NOISE HEARD FROM RT WING ROOT AREA WHEN LDG-GEAR WAS EXTENDING. CYCLED LANDING GEAR WITH ANTI-SKID ENGAGED, CYCLED FLAPS, CYCLED AILERONS/SPOILERS, RAN PTU DURING GEAR CYCLING. UNABLE TO DETECT ANY ABNORMAL NOISES AS DESCRIBED. ALL SYSTEMS OPERATED NORMALLY.  VISUALLY INSPECTED INBD FLAPS AND FLAP TRACKS, FOUND LT INBD TRACK ROLLER CONTACTING INNER FACE OF TRACK DURING OPS. REPLACED TRACK. CHECKS GOOD. RETURNED TO SERVICE.
